# SDR TWAA0105501

- Difficulty date: March 26, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- Aircraft time: 84,015 hours, 89,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cockpit
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE COCKPIT OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE BATTERIES IN THE POWER SUPPLY.  CHECK-C 2-4-01 STL.
